Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Is Effexor making me depressed? SueT

Posted by KrissyP on March 18, 2003, at 12:44:33

In reply to Is Effexor making me depressed?, posted by SueT on March 17, 2003, at 22:14:19

How long have you been on Effexor? I take it and at first it made me feel great. I am on a cocktail of meds-Seroquel, Klonopin, and Lamictal-with the Effexor and so far so good, except a few episodes.
Hope to hear back:-)
Kristen
--------------------------------------------------------------------------------------------------

> I am on Effexor, and I have been actively suicidal pretty much the whole time. I am also on Topamax. Has anyone else ever expereienced this? I have never been this depressed before. I am afraid to stop taking it though because of the withdrawl symptoms. If anyone has any input it would be greatly appreciated.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KrissyP thread:210195
URL: http://www.dr-bob.org/babble/20030314/msgs/210385.html